# SDR 20000504SH012

- Difficulty date: April 5, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N41539
- Make and model: Piper PA-28-151
- Aircraft serial: 287415259
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Clevis
- Part number: 6531904
- Condition: Failed
- Location: Mlg Strut
- Component: Main Strut, Piper
- Component part number: 3564405
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

THE UPPER TORQUE LINK ATTACH CASTING CLEVIS BROKE WHILE DOING TOUCH AND GO''S.  THE STRUT PISTON AND WHEEL ASSY SEPARATED FROM AIRCRAFT HELD ONLY BY BRAKE LINE.  FAILURE CAUSED BY CRACK IN TORQUE LINK ATTACH CLEVIS ON STRUT.  (X)
